# SDR ASAA2020111033539

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,995 hours, 10,721 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 FAN LUBE SPACERS NR 3, 7, 8, 10, 13, AND 15 ELASTOMERS ARE DISBONDED.  GROUNDED-YES.  NR 2 ENGINE S/N 804633 REPLACED FAN BLADE SPACERS NR'S 3, 7, 8, 10, 13, AND 15, REF T/C 78472010.
